The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.264 NO.1 / 1997 )
home Copositive Matrices and Simpson's Paradox
Pages 475-488
Petros Hadjicostas,
home The Derivative of an Orthogonal Matrix of Eigenvectors of a Symmetric Matrix
Pages 489-493
Tonu Kollo, Heinz Neudecker,
home Generalized and Hypergeneralized Projectors
Pages 463-474
Jurgen GroB, Gotz Trenkler,
home Shorted Operators: An Application in Potential Theory
Pages 439-455
Volker Metz,
home Les Aspects Fondamentaux de I'Admissibilite en Approximation Quadratique d'Applications Lineaires
Pages 389-419
Jean-Jacques Techene,
home Some Remarks on Partial Orderings of Nonnegative Definite Matrices
Pages 457-461
Jurgen GroB, Sven-Oliver Troschke,
home An Invariance Property of Common Statistical Tests
Pages 421-437
N. Rao Chaganty, A. K. Vaish,
home Matrix Loss in Comparison of Linear Experiments
Pages 341-348
Czeslaw Stepniak,
home On a Partitioned Linear Model and Some Associated Reduced Models
Pages 329-339
P. Bhimasankaram, Rita SahaRay,
home The Role of the Covariance Matrix in the Least-Squares Estimation for a Common Mean
Pages 313-323
Y. L. Tong,
home Special Generalized Inverse Matrices Connected With the Theory of Unified Least Squares
Pages 325-327
Jurgen GroB,
home The Matrix Handing of BLUE and BLUP in the Mixed Linear Model
Pages 291-311
Shayle R. Searle,
home Nonlinear Eigenvector Algorithms for Local Optimization in Multivariate Data Analysis
Pages 225-246
Renate Meyer,
home Density Estimation on the Spaces of Symmetric and Rectangular Matrices
Pages 265-290
Yasuko Chikuse,
home Generic Global Indentification in Factor Analysis
Pages 255-263
Paul A. Bekker, Jos M. F. then Berge,
home A Note on Invariant Quadratics
Pages 264-253
Julia Volaufova, Lynn Roy LaMotte,
home A Determinantal Proof of the Craig-Sakamoto Theorem
Pages 217-223
Ingram Olkin,
home An Alternative Way to Establish the Necessity Part of the Classical Result on the Statistical Independence of Quadratic Forms
Pages 205-215
David A. Harville, Oscar Kempthorne,
home Canonical Analysis of Two Euclidean Subspaces and Its Applications
Pages 355-388
J. Dauxois, G. M. Nkiet,
home On Semi-Star-Related Matrices
Pages 495-503
Jurgen GroB,